The Best One-Sided Approximation in Lp[-1,1] (1≤p≤∞)
Mathematica balkanica, Tome 2 (1988) no. 2, p. 101
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1988_2_2_a1,
author = {Milena Stojanova},
title = {The {Best} {One-Sided} {Approximation} in {Lp[-1,1]} (1\ensuremath{\leq}p\ensuremath{\leq}\ensuremath{\infty})},
journal = {Mathematica balkanica},
pages = {101},
year = {1988},
volume = {2},
number = {2},
url = {http://geodesic.mathdoc.fr/item/MABA_1988_2_2_a1/}
}
Milena Stojanova. The Best One-Sided Approximation in Lp[-1,1] (1≤p≤∞). Mathematica balkanica, Tome 2 (1988) no. 2, p. 101. http://geodesic.mathdoc.fr/item/MABA_1988_2_2_a1/